Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.
I did my injection and after the shot a bunch of it leaked out of my leg! not a little drop it was literally going down my leg. Anyone had this happen before? Do I need another shot or call my GI? I really do not want to flare this week.
I had this happen to me as well. I called the Humira folks at their 1-800 number and they have nurses on staff that you can talk to and they can advise you based on a bunch of questions they ask you. I had to reinject myself twice, but they told me not to bother the one other time it spilled.
It's easier to reach Humira then it is to get a hold of my own doctor, especially at this time of the year!